# SDR SWIA201125465

- Difficulty date: January 13, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 19,653 hours, 16,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT, FORWARD OF MAIN CABIN DOOR, IS OUT.  (FLT 6477)  RELAMPED EMERGENCY LIGHT.
